# SDR SWAA2019021329529

- Difficulty date: February 2, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 46,015 hours, 31,022 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: D3666
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT HATCH R/H SIDE FORWARD SIDE AT EMERGENCY EXIT SIGN LIGHT CONNECTION BROKEN.  R&R CONNECTOR PER SWPM & WDM.
